Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Acyclicity in three-manifolds


Author: D. R. McMillan Jr.
Journal: Bull. Amer. Math. Soc. 76 (1970), 942-964
MSC (1970): Primary 5705; Secondary 5460, 5478, 6560, 5568
MathSciNet review: 0270380
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5705, 5460, 5478, 6560, 5568

Retrieve articles in all journals with MSC (1970): 5705, 5460, 5478, 6560, 5568


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12510-1